MathSciNet Relay Station
MathSciNet bibliographic data
MR461306 53A10 (49F10)
Feinberg, Jerry M. The isoperimetric inequality for doubly-connected minimal surfaces in ${\bf R}\sp{n}$. J. Analyse Math. 32 (1977), 249–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement